MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a solent dista thrombectomy in two pieces.The pump, effluent/supply line, shaft, tip, piston, and spike line were microscopically and visually inspected.There was blood present in the device.Inspection of the device revealed that the shaft was detached 59cm distal of the strain relief.The shaft appeared to have been kinked/bent prior to separation.With the shaft separated, the hypotube would also be separated in the same location.When the hypotube is broken, the device will not prime and the console will continue to try and prime the catheter.This will cause the 'check saline supply' error to display on the console and the device not to prime.
 
Event or Problem Description
Reportable based on device analysis completed on 21-feb-2020.It was reported that device displays error message.After two angiojet solent dista catheters were used but failed the priming process, another catheter was advanced for a thrombectomy procedure.After the catheter was successfully primed, the catheter was put over the unknown wire and was introduced into the patient.However, the catheter would not function and check saline supply error occurred.The physician ended up infusing the patient overnight with a non-bsc device and going to look at it again the next day.No patient complications were reported.However, device analysis revealed a hypotube and shaft detachment/separation.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9805137
Report Number2134265-2020-02776
Device Sequence Number18996098
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2020
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0023290759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1